# SDR ASOA2015042912716

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM ANGLE AT RBL 9 OTBD & RBL 27 INBD ARE CRACKED.  FABRICATED NEW FS 280, RBL 9 CLIP FROM S6144-13, PERFORMED ANGLE 2024T42 .050" IAW REO 601R-53-11-926, NOTE 20.  REMOVED CRACKED CLIP AT FS 280, RBL 9.0, OTBD IAW SRM CH 51-42-21.  COMPLIED WITH EC/TC REO 601R-53-11-926 01.  REMOVED UNSERVICEABLE CIP.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE CLIP PT 601R31113-53 IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
